Sertraline : Ive been on sertraline... - Mental Health Sup...

Mental Health Support

27,277 members15,755 posts

Sertraline

Sanders28
Sanders28

Ive been on sertraline 100mg for 7 year latley ive been really dizzy and anxious brain fog restless sleep im told by my doctor its vertigo but i dont think it is i might be wrong

9 Replies
oldestnewest

Hi, Sometimes medications stop working and your symptoms of mental illness return. The common term is "pooping out". If your symptoms mimic vertigo, you need to work out if this might have happened with your doctor or consult a specialist.

There are lots of references to vertigo and psychological causes which are interesting reading.

As we know, individuals have good knowledge about our own health. Perhaps booking a longer appointment with the doctor will give more time to discuss the pros and cons of the diagnosis.

Its like constant dizziness and light headed brain fog and disoriented at times like texting and forgetting what im doing ive thought it was my meds but a doctor told me vertigo

Reply (0)

Generally speaking vertigo is not that common with this medication, Yes you can suffer some dizziness, although it is possible it may be caused by something different . like Anxiety.

BOB

Its like constant dizziness and light headed brain fog and disoriented at times like texting and forgetting what im doing ive thought it was my meds but a doctor told me vertigo

Did your Doctor not explained why you are suffering Dizziness, did He suggest Anxiety, or perform other test like you blood pressure etc.

I have problems because of my Age, the low blood pressure etc or other problems ??

BOB

No said it was vertigo but surley vertigo wouldnt cause low mood bad anxiety bad thoughts and crying thats why im thinking his wrong at its my sertraline

I'm afraid it disagreed with me, too. I also felt dizzy and anxious while using it, so I asked my doctor to change my medication. I'm currently taking vortieoxetine. It's working well so far. No side effects, apart from a bit of nausea when I started.

How long were you on it for

Hiya, I have been on sertraline for well over 15years, I started on 50mg and moved up to 100mg then 150mg after a few years my body got use to it and my depression was not under control, I now take 200mg, I do experienced the dizziness brain fog on sertraline meds, sometimes when I'm walking it feels like the ground meets my feet before I have put my foot down, I know it is the sertraline as I didn't have it for a while and the dizziness brain fog and walking imbalance stopped, I feel better when I'm taking sertraline it's better than crying all the time so I put up with it, what ease's the side effects is not to take it on a empty stomach, I wish you all the best, look after yourself and stay strong!!!

You may also like...